# SDR ASAA0080625

- Difficulty date: September 20, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT TRACK LIGHTS AT ROWS 13 THROUGH 16 WERE FOUND TO BE INOPERATIVE.  REPLACED POWER SUPPLY AND THE LIGHTS OPERATED NORMALLY.  (M)
